# SDR CAL951145

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE LEFT OVERWING INTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  THE EMERGENCY EXIT LIGHT ASSEMBLY WAS REMOVED, RECHARGED, AND INSTALLED.  (M)
